# SDR CALA2014122392832

- Difficulty date: December 12, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 56,877 hours, 13,732 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A ZONE CTR SEATS 1 - 3 EMER CMU LIGHTS ALWAYS ON IN THE ARMED POSITION.  REPLACED BATTERY CHARGER PN 2012-1 IAW MM 33-51-09.  OPERATIONS CHECKED NORMAL.
